MAUDE Adverse Event Report: I-SENS RELION PREMIER CLASSIC BLOOD GLUCOSE TEST SYSTEM; BLOOD GLUCOSE MONITORING SYSTEM

I-SENS RELION PREMIER CLASSIC BLOOD GLUCOSE TEST SYSTEM; BLOOD GLUCOSE MONITORING SYSTEM
Model Number GM505UCE
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code Malaise (2359)
Date of Event 05/02/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the complaint meter was not returned, i-sens analyzed the accuracy issue with a reference meter and retained strips from the same lot.As a result of the control solution test, all results were within the standard range, and the cv% was within the acceptance criteria (below 5%), which satisfied the internal standard in i-sens.Therefore, it is judged that the product operated normally.
 
Event or Problem Description
Event date: (b)(6)2023.Aware date: (b)(6)2023.Meter is about one year old.Caller feels that the meter is giving high readings.Customer stated she tested at home with the premier classic meter and received a reading of 356.She wasn't sure if this was correct, and she felt "weird", so her sister took her to the emergency room, and they tested her with their meter and received a reading of 190.Customer reported the following readings in her meter memory.222 - (b)(6)2023 at 1:01 pm; 258 - (b)(6)2023 at 12:47 pm; 269 - (b)(6)2023 at 10:21 pm.Caller acknowledged that the date and time are off on the meter.Customer could not find the reading of 356 in her meter memory during the call.Customer did not treat herself based on the reading 356 and wasn't sure if it was correct, so that is why her sister took her to the emergency room.The only treatment the emergency room provided her with was that they gave her fluids and discharged her.Customer states that when she got home from the er, about 3-5 minutes' drive time later, she tested again with her meter and 352, and this is also unverifiable due to the date and time being off in the meter and customer not being able to find it in the meter memory.Customer doesn't trust meter and would like a replacement sent.Replaced meter, strips, sent cs and return label.

Brand Name
RELION PREMIER CLASSIC BLOOD GLUCOSE TEST SYSTEM
Common Device Name
BLOOD GLUCOSE MONITORING SYSTEM
Manufacturer (Section D)
I-SENS
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS  06646
Manufacturer (Section G)
I-SENS WONJU FACTORY
94-1, donghwagongdan-ro
munmak-eup
wonju-si, 26365
KS   26365
Manufacturer Contact
hyojin baik
43, banpo-daero 28-gil
seocho-gu
seoul, 06646
KS   06646
MDR Report Key17044810
Report Number3005621222-2023-00008
Device Sequence Number12895818
Product Code NBW
UDI-Device Identifier00681131169776
UDI-Public(01)00681131280624,(01)00681131169776
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K192220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 05/31/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/29/2024
Device Model NumberGM505UCE
Device Catalogue Number784001
Device Lot NumberUT31BBKZA
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/08/2023
Initial Report FDA Received Date06/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/21/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age43 YR
Patient SexFemale
Patient Weight59 KG